# SDR SWAA991903

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 3425 · Integrated Flight System
- Part: Horz Ind
- Part number: 39B1681B
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STANDBY HORIZON INDICATOR INOP.  (PHX TO ONT).  REMOVED AND REPLACED STATIC INVERTER AND STANDBY HORIZON INDICATOR.
